# SDR SWAA092368

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 5,495 hours, 3,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT OVERWING EMERGENCY EXIT HATCH OUTSIDE FLOOD LIGHT INOP.  RELAMPED PER MM.
